30 results for exponent.

Parameters for your search query:
Keyword    exponent

Open AccessArticle
Export: RIS | BibTeX | EndNote
Exponentiated Gumbel Exponential Distribution: Properties and Applications
American Journal of Applied Mathematics and Statistics. 2019, 7(5), 178-186. DOI: 10.12691/ajams-7-5-4
Pub. Date: November 12, 2019Views: 433Downloads: 333
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Bivariate Distribution with a Two-parameters Exponential Conditional
American Journal of Applied Mathematics and Statistics. 2018, 6(5), 201-209. DOI: 10.12691/ajams-6-5-4
Pub. Date: October 14, 2018Views: 3752Downloads: 2736
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Joint Model for Exponential Survival Data and Poisson Count Data
American Journal of Applied Mathematics and Statistics. 2018, 6(2), 72-79. DOI: 10.12691/ajams-6-2-6
Pub. Date: May 04, 2018Views: 3831Downloads: 2739
Open AccessArticle
Export: RIS | BibTeX | EndNote
Tests for Exponentiality: A Comparative Study
American Journal of Applied Mathematics and Statistics. 2017, 5(4), 125-135. DOI: 10.12691/ajams-5-4-3
Pub. Date: November 15, 2017Views: 5616Downloads: 4131
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analytical Modeling of RRM-ATM Switch for Linear Increment and Exponential Decay of Source Data Rate
Journal of Computer Networks. 2017, 4(1), 56-64. DOI: 10.12691/jcn-4-1-6
Pub. Date: September 05, 2017Views: 11159Downloads: 9267
Figure of 10
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Parameters Estimation for the Exponentiated Weibull Distribution Based on Generalized Progressive Hybrid Censoring Schemes
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 33-48. DOI: 10.12691/ajams-5-2-1
Pub. Date: April 11, 2017Views: 8772Downloads: 6525
Open AccessArticle
Export: RIS | BibTeX | EndNote
Hurst Exponent as a Part of Wavelet Decomposition Coefficients to Measure Long-term Memory Time Series Based on Multiresolution Analysis
American Journal of Systems and Software. 2016, 4(2), 51-56. DOI: 10.12691/ajss-4-2-4
Pub. Date: November 29, 2016Views: 9992Downloads: 7630
Open AccessArticle
Export: RIS | BibTeX | EndNote
Applications of Z-transform to Some Elemantary Functions in q- and (p,q)-Calculus
Turkish Journal of Analysis and Number Theory. 2016, 4(6), 164-167. DOI: 10.12691/tjant-4-6-3
Pub. Date: November 05, 2016Views: 8928Downloads: 6908
Open AccessArticle
Export: RIS | BibTeX | EndNote
Boundary Layer Stagnation-Point Flow of Second Grade Fluid over an Exponentially Stretching Sheet
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 211-219. DOI: 10.12691/ajams-3-6-1
Pub. Date: October 28, 2015Views: 11848Downloads: 9515
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines
American Journal of Numerical Analysis. 2014, 2(4), 128-135. DOI: 10.12691/ajna-2-4-5
Pub. Date: August 25, 2014Views: 19912Downloads: 15350
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects





Journals














Article Types